# SDR AALA202105179034

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 81,233 hours, 9,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ESCAPE ROPES NOT ATTACHED TO AIRCRAFT EITHER SIDE. ATTACHED BOTH SIDES FLIGHT ESCAPE ROPES PERR AMM 25-61-02.
